HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/17447

Files in This Item:

File Description SizeFormat
0100707801.pdf270KbAdobe PDF
Download
Title: K-Asymptotics Associated with Deterministic Trends in the Integrated and Near-Integrated Processes
Authors: Tanaka, Katsuto
Issue Date: Mar-2001
Publisher: Blackwell
Citation: Japanese Economic Review
Volume: 52
Issue: 1
Start Page: 35
End Page: 63
DOI: 10.1111/1468-5876.00179
Language: eng
Text Version: author
Rights: The definitive version is available at http://www.interscience.wiley.com/
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback